# SDR HNAA2021083100405

- Difficulty date: July 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frm 61 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION BETWEEN SKIN AND STRINGER 18L CAUSING RIVET HEAD TO CRACK, DUE TO EXPANSION OF CORROSION.  PERFORMED PERMANENT REPAIR OF FUSELAGE SKIN AT FR 61 AND STGR 18L IAW EO1-53-21-0204.
